How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55441
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

My husband was given cialis for ED and fainted after taking.

Customer Question

My husband was given cialis for ED and fainted after taking. Then took half a tablet but this does not give a hard erection. He now won't take anything, and I don't feel that at 57 are sex life should stop. Can you advise please
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

Does he take any other medicines? If so, which ones?
Customer: replied 3 years ago.
No he does not take any medication
Expert:  Dr. Phil, MD replied 3 years ago.
Okay thanks for this reply

There are a few options

1)he could try another medicine like this...viagra for example. That may work differently. start at a lower dose. some people tolerate one as opposed to the other

2)use a non medication based product like a vacuum pump. These work to increase penis size and blood flow

Related Medical Questions